# SDR CA190708004

- Difficulty date: July 7, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus A310-304
- Aircraft time: 115,267 hours
- Engine: Ge CF680C2A2
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS16126
- Condition: Failed
- Location: K Flap Hyd Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT CALLED OVER PHONE PATCH TO REPORT THAT THEY GOT THE ECAM MESSAGE FOR GREEN SYSTEM HYDRAULIC LOW LEVEL. THEY HAVE PERFORMED THE ECAM AND QRH, SO THE HYDRAULIC PUMPS ARE OFF, AND THE LEVEL ON THE OVERHEAD IS JUST BELOW THE GREEN AREA, AT THE BEGINNING OF THE AMBER AREA, AND THE ECAM SHOWS THE LEVEL EXACTLY HALF WAY BETWEEN THE 2 LOWER DASH MARKS. FOUND KRUEGER FLAP RETURN LINE LEAKING. ORING REPLACED AS PER AMM 20-23-16 PB001. LEAK CHECKED CARRIED OUT. NO MORE LEAKE. FREE FALL CARRIED ON AS PER AMM 32-33-00 PB201. AIRCRAFT SERVICEABLE. (TC# 20190708004)
